# SDR ASAA2024120554387

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 49,969 hours, 14,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810228
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FLOOR PANEL 241AF IS DELAMINATED. GROUNDED - YES. REPAIRED DELAMINATION AND REMOVED AND REPLACED 43EA INSERTS ON FLOOR PANEL 241AF IAW B737-800 SRM 53-00-50-2R-1.
